Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 473069, 10 pages
http://dx.doi.org/10.1155/2014/473069
Research Article

Integral Transforms of Functions to Be in a Class of Analytic Functions Using Duality Techniques

Department of Mathematics, Indian Institute of Technology, Roorkee, Uttarakhand 247 667, India

Received 26 February 2014; Accepted 13 May 2014; Published 1 July 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Satwanti Devi and A. Swaminathan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983. View at MathSciNet
  2. N. N. Pascu and V. Podaru, “On the radius of alpha-starlikeness for starlike functions of order beta,” in Complex Analysis—Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 336–349, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Fournier and S. Ruscheweyh, “On two extremal problems related to univalent functions,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 529–538, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. C. Kim and F. Rønning, “Integral transforms of certain subclasses of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 466–489, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. M. Ali and V. Singh, “Convexity and starlikeness of functions defined by a class of integral operators,” Complex Variables. Theory and Application, vol. 26, no. 4, pp. 299–309, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. M. Ali, A. O. Badghaish, V. Ravichandran, and A. Swaminathan, “Starlikeness of integral transforms and duality,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 808–822, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. M. Ali, M. M. Nargesi, and V. Ravichandran, “Convexity of integral transforms and duality,” Complex Variables and Elliptic Equations, vol. 58, no. 11, pp. 1569–1590, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Verma, S. Gupta, and S. Singh, “On an integral transform of a class of analytic functions,” Abstract and Applied Analysis, vol. 2012, Article ID 259054, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Raghavendar and A. Swaminathan, “Integral transforms of functions to be in certain class defined by the combination of starlike and convex functions,” Computers & Mathematics with Applications, vol. 63, no. 8, pp. 1296–1304, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. M. Ali, S. K. Lee, K. G. Subramanian, and A. Swaminathan, “A third-order differential equation and starlikeness of a double integral operator,” Abstract and Applied Analysis, vol. 2011, Article ID 901235, 10 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Séminaire de Mathématiques Supérieures, Presses de l'Université de Montréal, Montreal, Canada, 1982. View at MathSciNet